Canadian Journal of Infectious Diseases and Medical Microbiology

Canadian Journal of Infectious Diseases and Medical Microbiology / 2009 / Article

Paediatric Infectious Disease Notes | Open Access

Volume 20 |Article ID 363549 | https://doi.org/10.1155/2009/363549

, "Lyme Disease in Canada: Q & A for Paediatricians", Canadian Journal of Infectious Diseases and Medical Microbiology, vol. 20, Article ID 363549, 3 pages, 2009. https://doi.org/10.1155/2009/363549

Lyme Disease in Canada: Q & A for Paediatricians

Abstract

This article has no abstract.

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views246
Downloads409
Citations

Related articles

No related content is available yet for this article.

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.